# SDR WRLA2007014

- Difficulty date: January 11, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 41,081 hours, 6,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A+150M CHECK, EGAT MECHANIC FOUND M/D CARGO FLOOR SEAT TRACK CORROSION AT Y=470, X=30.  CLEANED UP CORROSION AREA PER MD-11F SRM VOL.II 51-21-01 REF 38.   MEASURE REWORK DEPTH=0.009" STILL WITHIN ALLOWABLE LIMIT PER MD-11F SRM VOL.1 53-70-00 FIG.3.   APPLY PROTECTIVE COATING, CONDITION CHK NORMAL AND JOB COMPLETED.
